# SDR SWIA2025062400204

- Difficulty date: February 4, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 48MO TASK CARD 53-140-505(DETAILED INSPECTION OF THE CABIN FLOOR SUPPORT STRUCTURE FROM FS280.0 TO FS409.0 (CPCP)) FOUND CRACKED CLIP ON AFT SIDE OF 280 AT RBL9.  (C-CHECK RO 06/23/2025)REPLACED CRACKED FLOOR SUPPORT  CLIP AT FS 280 & RBL 9.0 AFT SIDE WITH NEW PN 601R31113-58S PO# 5-17392   REF CRJ 200 SRM 51-42-06 , SRM 51-42-21 AND DWG 601R31113 REV AD. COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
